# SDR HEEA088591

- Difficulty date: July 13, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N2014K
- Make and model: Bell 412
- Aircraft serial: 33020
- Aircraft time: 18,115 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake Assy
- Part number: 94501031
- Part serial: JAN761204
- Condition: Weak
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROTOR BRAKE ASSY WEAK. SHOP REPAIR.
